# SDR SWAA042385

- Difficulty date: August 18, 2004
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 59,345 hours, 52,023 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIP AT BS 727D, STRINGER 7R CRACKED.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
